# SDR IXXA20160328009

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,585 hours, 19,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 1063RP
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUN, AFTER ENG SHUTDOWN L1 DOOR SLIDE DEPLOYED.  R & R L1 SLIDE & L1 DOOR ASSIST RESERVOIR IAW AMM 25-66-01 & 52-11-30 RESPECTIVELY.  DOOR ASSIST PRESS CHECKS SATISFACTORY IAW DOOR ASSIST.  L2 DOOR OPERATIONAL CHECKED SATISFACTORY, NO FAULTS NOTED.  ACFT RELEASED TO SERVICE.
